Vol. 11. No. 1. (2022)

M. Abbassi, S. Lazaar and A. Mhemdi
On the category of ordered pre-topological spaces
DOI: 10.13164/ma.2022.01

A. Gupta and A. Aggarwal
Necessary conditions for hyponormality of Toeplitz operators on the Bergman space
DOI: 10.13164/ma.2022.02

H. Haghshenas and G. A. Afrouzi
Existence of solutions for a class of second-order boundary value problems
DOI: 10.13164/ma.2022.03

K. K. Haugen
A game theory explanation for menstrual synchrony: The harem paradox
DOI: 10.13164/ma.2022.04

M. P. Jeyaraman, V. Agnes S. J. Lavanya and H. Aaishafarzana
Third order differential subordination associated with Janowski functions 
DOI: 10.13164/ma.2022.05

M. Khuddush and K. R. Prasad
Iterative system of nabla fractional difference equations with two-point boundary conditions
DOI: 10.13164/ma.2022.06

E. Pei and E. Fokoué
On some similarities and differences between deep neural networks and kernel learning machines
DOI: 10.13164/ma.2022.07